UNIGE document Scientific Article
previous document  unige:12071  next document
add to browser collection
Title

Actions quasi-linéaires sur les sphères

Author
Published in Enseignement mathématique. 1992, vol. 38, no. 2, p. 55-70
Stable URL http://archive-ouverte.unige.ch/unige:12071
Full text
This document has no fulltext available yet, but you can contact its author by using the form below.
Structures

164 hits

0 download

Update

Deposited on : 2010-10-11

Export document
Format :
Citation style :